# SDR SWAA2024071911809

- Difficulty date: July 12, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 33,669 hours, 16,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED FORWARD ENTRY DOOR EMERGENCY LIGHT BATTERY PACK PER MM 33-51-06. OPS CHECKS GOOD PER MM 33-51-00;[02] INSPECTED WORK PERFORMED
